# SDR CA951027002

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NF20216245
- Condition: Cracked
- Location: Outerply
- Part time: 9,112 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)LEFT OUTER 'A' SCREEN BADLY CRACKED IN FLIGHT AT 31,000 FEET.
